2 doctors weighed in:

Should I worry about minor back pain, fatigue, and localized rash from doxycycline? The side effects are bearable and very minor.

2 doctors weighed in
Dr. Erin Robertson
General Practice
1 doctor agrees

In brief: Rash

If you are getting rash from the doxy, despite Benadryl, (diphenhydramine) contact the prescriber immediately just so he is aware.
You two can develop a plan regarding when to stop the drug. Go to ER if pain worsens, fatigue slides into exhaustion, or the rash increases over the surface area of your body or gets more severe. Given your h/o melanoma ?stage/?grade & fatigue, have lower threshold for working up back.

In brief: Rash

If you are getting rash from the doxy, despite Benadryl, (diphenhydramine) contact the prescriber immediately just so he is aware.
You two can develop a plan regarding when to stop the drug. Go to ER if pain worsens, fatigue slides into exhaustion, or the rash increases over the surface area of your body or gets more severe. Given your h/o melanoma ?stage/?grade & fatigue, have lower threshold for working up back.
Dr. Erin Robertson
Dr. Erin Robertson
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
40 years in practice
2M people helped
Continue
111,000 doctors available